# SDR 2000ZZZX795

- Difficulty date: August 15, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPT70RT11000250G
- Condition: Intermittent
- Location: Engine Oil
- Part time: 215 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER UNIT OPERATES INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
